RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1951, Volume 15, Issue 2, Pages 131–152 (Mi izv3305)  

Hilbert space and the theory of numbers. II

N. P. Romanov


Full text: PDF file (1496 kB)

Bibliographic databases:
Received: 21.06.1948

Citation: N. P. Romanov, “Hilbert space and the theory of numbers. II”, Izv. Akad. Nauk SSSR Ser. Mat., 15:2 (1951), 131–152

Citation in format AMSBIB
\Bibitem{Rom51}
\by N.~P.~Romanov
\paper Hilbert space and the theory of numbers.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1951
\vol 15
\issue 2
\pages 131--152
\mathnet{http://mi.mathnet.ru/izv3305}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=43122}
\zmath{https://zbmath.org/?q=an:0044.04002}


Linking options:
  • http://mi.mathnet.ru/eng/izv3305
  • http://mi.mathnet.ru/eng/izv/v15/i2/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:219
    Full text:94
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019